# SDR USAA2013053000010

- Difficulty date: May 29, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 42,374 hours, 15,421 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472178202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2, GALVANIC CORROSION ON SEAT TRACK BETWEEN FR53 TO FR55, Y765. REPAIRED SEAT TRACK BETWEEN FR53 TO FR55, Y765 IAW SRM 51-42-11, 51-74-00, 53-41-15 & 53-41-15.
